MathSciNet Relay Station
MathSciNet bibliographic data
MR1853460 35S15 (47G30 47N20)
Kozhevnikov, A. Complete scale of isomorphisms for elliptic pseudodifferential boundary-value problems. J. London Math. Soc. (2) 64 (2001), no. 2, 409–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement